# SDR MALA000482

- Difficulty date: July 19, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT MLG AXLE ADAPTER TORQUE LINE LUGS ARE CORRODED.  MAINTENANCE REPAIRED TORQUE LINK LUGS IAW ARD4453.
